Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
Question: side affects of Tubal Ligation
|motherof25 - Sun Jun 20, 2010 1:18 am||
I had my tubal ligation one year and three months ago since then I've had severe cramping that feels like very strong contractions it literally stops me in my tracks I also feel fluttering on the right side of my pelvic area my body has trouble cooling down seems I'm nauseas quite often I'm also experiencing a lot of mu cas I'm my stool my appetite has also started to change I'm eating smaller and,and smaller amounts of food but my stomach looks like I'm six months pregnant and shows no signs of going down is this normal after a tubal ligation or is it something much worse should I be very concerned
|Debbie Miller, RN - Wed Jul 21, 2010 6:18 pm||
These would not be considered normal effects from a tubal ligation so you should have the symptoms checked out by a doctor in a general physical exam. It may be merely coincidental in occurring near the time of your procedure.
There are some people who report post-tubal ligation syndrome but this is not well-studied or documented. You can search online for this to see what others have experienced and talk to your doctor if he/she finds no other cause for the discomforts you are experiencing.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.